← Return to Dry vagina and foamy urine: Internal bleeding?

Discussion
dablues (@dablues)

Dry vagina and foamy urine: Internal bleeding?

Kidney & Bladder | Last Active: Oct 12, 2020 | Replies (16)

Comment receiving replies
@gingerw

@dablues The nasal spray given to you is classed as an antihistamine. That said, an antihistamine will usually dry up mucus membranes in more than just your eyes/nasal cavity. They can dry out your mouth and vaginal areas also. Your vaginal blood may have been a side effect of the medication, but also a sign of atrophy of vaginal tissues, which is common as we age.

Typically, foamy urine with pain on urination, is a sign of excess protein in the urine. Are you eating a lot of protein? It will shed off in urine. As for the estrogen cream, I would question the wisdom of it, what they hope to accomplish by using that. It may be time to see a gynecologist or your primary for a complete well-woman checkup. As has been mentioned, what was the cause of needing blood transfusions 3 years ago?
Ginger

Jump to this post


Replies to "@dablues The nasal spray given to you is classed as an antihistamine. That said, an antihistamine..."

I eat the same things I always eat and am not a big eater. What I did add was flaxseed and chia seeds to my diet so I can get off of fiber pills. I don't have a GYN since I moved to GA. Will be calling my urologist back today after coming home from Atlanta. Last checkup on my cataract surgery. I only used the cream once so far. The blood transfusion and iron infusion I got was due to AVM's I have in my body and at that time did not know I was bleeding internally as I never saw blood so my CBC went way down and my primary doctor never did a CBC when he did my blood work and the ER doctor said that is the first thing a doctor should do when having blood work done. So now I see a hematologist every few months. I notice that my white blood cells and red blood cells tend to be low but not sure if it is all the meds I am on. I was told with the AVM's they could be anywhere in my body. I know I have them in my colon, and in my stomach and when the doctor told me about them I asked what to do and he said there is nothing you can do. They might bleed then stop. Evidently mine was bleeding slowly and I didn't know what was going on with me until I was having breathing problems and chest pains, so took myself to the ER and they admitted me.